# SDR A6WA201240140

- Difficulty date: January 26, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 20,168 hours, 19,907 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR LEVER UP, RECEIVED INBD ANTI-SKID CAUTION MESSAGE, SHORTLY FOLLOWED BY DISAGREE WARNING.  RT MLG INDICATED DOWN AND GREEN FOR SHORT PERIOD, THEN GEAR RETRACTED AND MESSAGES CLEARED.  MESSAGES CLEARED.  MESSAGES WERE PRESENT FOR APPROX 5 SECONDS.  RESET LT AND RT MLG DOWNLOCK PROXIMITY SENSORS.  ADJUSTED RT MLG DOWNLOCK AND WOW SENSORS AND NLG UPLOCK SENSOR.  COMPLETED MULTIPLE GEAR SWINGS.  INDICATIONS NORMAL AT THIS TIME.
